Benylin 24 Hour Cold & Flu Day & Night Tablets Pack of 16

Benylin 24 Hour Cold & Flu Day & Night Tablets Pack of 16

Benylin 24 Hour Cold & Flu Day & Night Tablets Pack of 16

£3.59 Save: £1.10 RRP: £4.69

  • Paracetamol products are limited to a total of 100 tablets/capsules per order.
  • Due to legal restrictions, Pseudoephedrine containing products are limited to a total of 720mg. Products that contain Pseudoephedrine cannot be purchased at the same time as Ephedrine containing products.

This product is typically dispatched within 3-5 working days from date of order and is not suitable for our next day delivery service.

Brand: Benylin
Code: 3352820
Weight: 175g

Description

Benylin Day & Night Tablets help reduce temperature, relieve aches and pains, help clear congestion and so make it easier to nod off at night.

How it works?

Diphenhydramine helps to relieve a runny nose, whilst pseudoephedrine causes the blood vessels in the nasal and sinus passages to contract and narrow, reducing congestion and the production of excess mucus.

Paracetamol helps bring down a fever and provide relief from headaches or bodily aches and pains.

Directions

Swallow the tablets whole with water.

Do not chew.

Only available at the pharmacy counter

Dosage: 

Adults, the elderly and children 12 years and over:

Day: 

1 white tablet every 4 – 6 hours, up to 3 times a day (one tablet in the morning at mid-day and in the afternoon).

Night: 

1 blue tablet to be taken at night.

Do not take more than 3 white tablets a day. Take only 1 tablet at a time and only at the times of day described above. Do not take the night time tablets during the day

Not suitable for children under 12 years

If your symptoms persist or worsen, you must see a doctor or pharmacist

Warnings

As with all medicines if you are currently taking any other medicine, consult your doctor or pharmacist before taking this product.

If symptoms persist consult your doctor.

Ingredients

4 Blue (Night-Time) Tablets each containing: Paracetamol 500 mg, Diphenhydramine Hydrochloride 25 mg

12 White (Day-Time) Tablets each containing: Paracetamol 500 mg, Pseudoephedrine Hydrochloride 60 mg

You may also like